Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I only have about 5 weeks left on roaccutane at 40mg/day, but I can't deal with the symptoms anymore. Dry skin, eyes and lips, mood swings, poor appertite, thinning of hair and general sickness have started to take their toll. I'm clear now and have been for about 3-4 weeks, just red marks left and I was wondering if I could up my dose in order to finish earlier? I'd put myself up to 60mg/day then after mabe 2 weeks 80mg, just so I can finish earlier. From my understanding (which is pretty limited to be honest), it's not how much you take per day, but your overall dose at the end of treatment that counts. Anyway, is this wise? I am aware I will suffer even worse symptoms in the short term, but I really want to get off this drug; it's been good to me these past months but I've had enough now.

Thanks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×